# SDR MALA020181

- Difficulty date: March 5, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 6071T20P16
- Part serial: LMDT2146
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED SMOKE FROM RT AIRCRAFT VENTS IN CABIN ON ENGINE START.  MAINTENANCE BORESCOPED POWER UNIT, FOUND NO EVIDENCE OF OVERTEMP OR OTHER DEFECTS.  REMOVED DECU IAW GE MM 71-00-00.  OPS & LEAK CHECK GOOD.
